Convergence Theorems for Asymptotically Pseudocontractive Mappings in the Intermediate Sense for the Modified Noor Iterative Scheme
No Thumbnail Available
International Journal of Mathematical Modelling & Computations
We study the convergence of the modified Noor iterative scheme for the class of asymptotically pseudocontractive mappings in the intermediate sense which is not necessarily Lipschitzian. Our results improves, extends and unifies the results of [Schu, Iterative construction of fixed points of asymptotically nonexpansive mappings, Mathematical Analysis and Applications, 158 (2) (1991) 407-413] and [Qin et al.Convergence theorems on asymptotically pseudocontractive mappings in the intermediate sense, Fixed Point Theory and Applications,2010, Article ID 186874, 14 pages, (2010)].
Asymptotically pseudocontractive mapping in the intermediate sense , Weak and strong convergence theorems , The modified Noor iterative scheme
Okeke, G.A. and Olaleru, J.O. (2015). Convergence Theorems for Asymptotically Pseudo-contractive Mappings in the Intermediate Sense for the Modified Noor Iterative Scheme. International Journal of Mathematical Modelling & Computations, 5(1), 15- 28.